# SDR ASAA2024080551927

- Difficulty date: August 5, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N297AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60578
- Aircraft time: 19,174 hours, 6,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500L LOWER BULKHEAD SUPPORT LBL 20 TO RBL 20 IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED LOWER BULKHEAD SUPPORT IAW B737-900ER SRM 51-40-02-0G-0W 1 O .071 R 0 L 1 D .071.
